# SDR AALA20021477

- Difficulty date: October 18, 2002
- Submitted: January 2, 2003
- Operation: Air carrier
- Aircraft: N77421
- Make and model: Doug DC-9-82
- Aircraft serial: 49333
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, LEFT AFT OVERWING EMERGENCY EXIT LIGHTS INTERMITTENT.  REPAIR LEFT AFT OVERWING EMERGENCY EXIT LIGHTS CONNECTOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
